# SDR AU990436

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER 18A WEB CRACKED FROM THE INBOARD HOLE AT BULKHEAD ATTACHMENT LOCATED AT BS 727 RT SIDE.   FOUND DURING EDDY CURRENT INSPECTION.
